# SDR CKSA98130

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 1580
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND SEVERAL HOLES DRILLED INTO RT FRAME AT FS 1580, 8 ABOVE UPPER CUSP AREA.  PLUGGED MISDRILLED HOLES, FABRICATED DOUBLER IAW COTNEY DWG NR D93-R61, TREATED AND PRIMED IAW DC8 SRM 51-1-8, INSTALLED DOUBLER IAW DC8 SRM 51-1-21.  CORROSION TASK CARD NUMBER 573R-0551.  NON-ROUTINE NR 04894 TASK NR Y1315.
